Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Could blood from an anal fissure go in stool or urine?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
Could blood from an anal fissure, with no concomitant fever, etc. somehow get into an older man's urinary stream (usually intermittently, always painlessly; viz., at the beginning of going, but occasionally only at the end)? And, if so, could it do that without getting into (i.e., not be seen or noticed) in his stools? Thank you for any info. Harvey Pearson/Los Angeles (P.s., Maybe this would have to be strictly a urologist's issue---&, if so, like on one of my three free follow ups?)
Posted Wed, 5 Dec 2012 in Chron's Disease
Answered by Dr. Ajit Naniksingh Kukreja 9 hours later

Thanks for writing in

Firstly no, an acute fissure in ano can not cause any heamaturia

Also blood can go unnoticed in stool but it can not cause heamaturia

There are chances the prostate massager could have caused prostatitis and could have led to blood in urine, apart from the fact that warfarin can add to any bleeding tendency in the body

Hope this helps
Do write back in case of doubts
Wishing you a healthy life ahead
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor